# SDR AALA201812139013

- Difficulty date: December 1, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 03019
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 34,462 hours, 16,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT WAS WORN.  REPLACED THE INTERCONNECTING STRUT IAW AMM 27-51-44-000-001-A.
